MAUDE Adverse Event Report: ARTHREX, INC. GLENOID, PE WITH PEG, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. GLENOID, PE WITH PEG, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number GLENOID, PE WITH PEG, SMALL
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Fall (1848); Failure of Implant (1924)
Date of Event 12/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a revision surgery was performed due to an aseptic loosening and because the patient fell.The shoulder prosthesis was revised to an inverse shoulder prosthesis.No further information provided.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0131g rev 8 - d warnings 5.Any decision to remove the device should take into consideration the potential risk to the patient of a second surgical procedure.Implant removal should be followed by adequate postoperative management.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
GLENOID, PE WITH PEG, SMALL
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13154065
Report Number1220246-2022-04232
Device Sequence Number19870277
Product Code KWS
UDI-Device Identifier00888867057319
UDI-Public00888867057319
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model NumberGLENOID, PE WITH PEG, SMALL
Device Catalogue NumberAR-9105-01
Device Lot Number1306007
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer10/04/2024
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown